# SDR CA130626002

- Difficulty date: May 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 13,176 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bellows
- Part number: 20659
- Condition: Distorted
- Location: Fcu
- Part time: 3,242 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) ENGINE WOULD NOT DEVELOP POWER FROM IDLE. FCU REPAIRED BY REPAIR FACILITY. FCU REINSTALLED AFTER REPAIR, MAINTENANCE UNABLE TO ADJUST IDLE, MIN FLOW.  ENGINE WOULD NOT DEVELOP TAKEOFF POWER. UNIT RETURNED AND DISTORTED BELLOWS ASSY FOUND.
